TITLE

Sibutramine

PUB. DATE
March 2009
SOURCE
Reactions Weekly;3/14/2009, Issue 1243, p40
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article presents a case study of a 27-year-old woman with bipolar I disorders who had been asymptomatic for 18 months while receiving carbamazepine and risperidone. The patient started receiving sibutramine for obesity. She presented with irritability, increased energy and frenzied activity after two weeks. Her condition improved when sibutramine was withdrawn and clonazepam was introduced.
ACCESSION #
36996981

 

Related Articles

  • Carbamazepine.  // Reactions Weekly;11/14/2009, Issue 1278, p12 

    The article describes the case of a 26-year-old man with bipolar disorder who experienced symptomatic hyperammonaemia during his treatment with carbamazepine. His medical history included seizure disorder secondary to brain trauma, multiple sclerosis, unilateral blindness and mild mental...

  • Lithium interaction.  // Reactions Weekly;9/18/2004, Issue 1019, p11 

    Discusses research being done on the side effects of lithium with rofecoxib in an elderly patient with bipolar disorder. Reference to a study by S. Crespo and colleagues published in the July to August 2004 issue of "Annals of Pharmacotherapy"; Occurrence of lithium intoxication; Clinical...

  • Carbamazepine withdrawal.  // Reactions Weekly;5/19/2007, Issue 1152, p8 

    The article describes the case of an older man with bipolar I disorder who experienced bipolar switching after sudden discontinuation of carbamazepine. The patient showed symptoms such elevated mood and irritability after taking the drug. Olanzapine, perazine, and lamotrigine were effective in...

  • Carbamazepine/chloral hydrate.  // Reactions Weekly;2/23/2008, Issue 1190, p10 

    The article describes the case of a 43-year-old woman, who had bipolar and emotional unstable personality disorder and developed purpura and ecchymosis over her whole body while receiving carbamazepine and chloral hydrate. The patient subsequently experienced a depressive episode and was treated...

  • Risperidone interaction.  // Reactions Weekly;8/6/2005, Issue 1063, p13 

    Discusses research being done on the adverse effect of concomitant lithium and risperidone in a female patient with bipolar disorder. Reference to a study by D. N. Mendhekar published in the May 2005 issue of the "Canadian Journal of Psychiatry"; Medical history of the patient; Development of...

  • Aripiprazole.  // Reactions Weekly;1/16/2010, Issue 1284, p11 

    The article describes the case of a 19-year-old man who developed paroxysmal supraventricular tachycardia (PSVT) during treatment with aripiprazole. He was hospitalized due to bipolar I disorder with psychotic features and was given risperidone. But he developed oculogyric crisis and risperidone...

  • Carbamazepine/risperidone.  // Reactions Weekly;10/31/2009, Issue 1276, p9 

    The article describes the case of a 15-year-old boy who developed oral lichenoid drug eruption (OLDE) while being treated with carbamazepine and risperidone. The boy was referred with bilateral buccal mucosal and tongue lesion. The lesions were reportedly painful, especially after exposure to...

  • Sibutramine.  // Reactions Weekly;6/17/2006, Issue 1106, p18 

    Presents cases of bruising and ecchymosis after treatment with sibutramine for obesity. Daily dosage of sibutramine received by the patients.

  • SIBUTRAMINE. GRIFFITH, H. WINTER // Complete Guide to Prescription & Nonprescription Drugs 2012;2010, p752 

    The article presents information on sibutramine, an appetite suppressant, including its dosage, usage, adverse reactions, side effects, precautions when administering, and possible interaction with other drugs.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics